Search Results

There are 7472 results for: content related to: Problems with Comments

  1. Generalizations of tournaments: A survey

    Journal of Graph Theory

    Volume 28, Issue 4, August 1998, Pages: 171–202, Jørgen Bang–Jensen and Gregory Gutin

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0118(199808)28:4<171::AID-JGT1>3.0.CO;2-G

  2. Cycles in digraphs– a survey

    Journal of Graph Theory

    Volume 5, Issue 1, Spring 1981, Pages: 1–43, J. C. Bermond and C. Thomassen

    Article first published online : 3 OCT 2006, DOI: 10.1002/jgt.3190050102

  3. Tools for studying paths and cycles in digraphs

    Networks

    Volume 31, Issue 2, March 1998, Pages: 125–148, C. Delorme, O. Ordaz and D. Quiroz

    Article first published online : 7 DEC 1998, DOI: 10.1002/(SICI)1097-0037(199803)31:2<125::AID-NET7>3.0.CO;2-J

  4. Problem of computing the expected maximum number of vertex-disjoint s-t paths on probabilistic digraphs

    Electronics and Communications in Japan (Part III: Fundamental Electronic Science)

    Volume 78, Issue 1, January 1995, Pages: 13–23, Peng Cheng and Shigeru Masuyama

    Article first published online : 23 FEB 2007, DOI: 10.1002/ecjc.4430780102

  5. Locally semicomplete digraphs: A generalization of tournaments

    Journal of Graph Theory

    Volume 14, Issue 3, July 1990, Pages: 371–390, Jørgen Bang-Jensen

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190140310

  6. Arc-Disjoint In- and Out-Branchings With the Same Root in Locally Semicomplete Digraphs

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 278–298, Jørgen Bang-Jensen and Jing Huang

    Article first published online : 22 JAN 2014, DOI: 10.1002/jgt.21786

  7. Quasi-transitive digraphs

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 141–161, Jørgen Bang-Jensen and Jing Huang

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200205

  8. Graphs in floor-plan design

    International Journal of Circuit Theory and Applications

    Volume 16, Issue 4, October 1988, Pages: 391–410, Ralph H. J. M. Otten

    Article first published online : 20 MAR 2007, DOI: 10.1002/cta.4490160405

  9. Superpure digraph designs

    Journal of Combinatorial Designs

    Volume 10, Issue 4, 2002, Pages: 239–255, Sven Hartmann

    Article first published online : 16 MAY 2002, DOI: 10.1002/jcd.10013

  10. On Moore bipartite digraphs

    Journal of Graph Theory

    Volume 43, Issue 3, July 2003, Pages: 171–187, M. A. Fiol, J. Gimbert, J. Gómez and Y. Wu

    Article first published online : 19 MAY 2003, DOI: 10.1002/jgt.10112

  11. Class Cover Catch Digraphs

    Random Graphs for Statistical Pattern Recognition

    David J. Marchette, Pages: 129–184, 2005

    Published Online : 28 JAN 2005, DOI: 10.1002/047172209X.ch4

  12. Minimum k-geodetically connected digraphs

    Networks

    Volume 44, Issue 4, December 2004, Pages: 243–253, Ján Plesník

    Article first published online : 28 SEP 2004, DOI: 10.1002/net.30036

  13. Digraphs with the path-merging property

    Journal of Graph Theory

    Volume 20, Issue 2, October 1995, Pages: 255–265, Jørgen Bang-Jensen

    Article first published online : 6 OCT 2006, DOI: 10.1002/jgt.3190200214

  14. Interval digraphs: An analogue of interval graphs

    Journal of Graph Theory

    Volume 13, Issue 2, June 1989, Pages: 189–202, S. Das, M. Sen, A. B. Roy and D. B. West

    Article first published online : 5 OCT 2006, DOI: 10.1002/jgt.3190130206

  15. Keystroke Dynamics

    Behavioral Biometrics: A Remote Access Approach

    Kenneth Revett, Pages: 73–136, 2008

    Published Online : 24 NOV 2008, DOI: 10.1002/9780470997949.ch4

  16. Network reliability analysis using 2-connected digraph reductions

    Networks

    Volume 15, Issue 2, Summer 1985, Pages: 239–256, Avinash Agrawal and A. Satyanarayana

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230150209

  17. Digraphs with maximum number of paths and cycles

    Networks

    Volume 17, Issue 3, 1987, Pages: 295–305, Yehoshua Perl

    Article first published online : 11 OCT 2006, DOI: 10.1002/net.3230170305

  18. On the unilateral (Δ, D*)-problem

    Networks

    Volume 36, Issue 3, October 2000, Pages: 164–171, José Gómez, Eduardo A. Canale and Xavier Muñoz

    Article first published online : 6 SEP 2000, DOI: 10.1002/1097-0037(200010)36:3<164::AID-NET3>3.0.CO;2-N

  19. Disjoint quasi-kernels in digraphs

    Journal of Graph Theory

    Volume 58, Issue 3, July 2008, Pages: 251–260, Scott Heard and Jing Huang

    Article first published online : 22 APR 2008, DOI: 10.1002/jgt.20310

  20. Even dicycles

    Journal of Graph Theory

    Volume 35, Issue 1, September 2000, Pages: 46–68, William McCuaig

    Article first published online : 9 AUG 2000, DOI: 10.1002/1097-0118(200009)35:1<46::AID-JGT4>3.0.CO;2-W